A common generalization to theorems on set systems with L-intersections
Acata Mathematica Sinica-English Series
In this paper, we provide a common generalization to the well-known Erdös–Ko–Rado Theorem, Frankl–Wilson Theorem, Alon–Babai–Suzuki Theorem, and Snevily Theorem on set systems with L-intersections. As a consequence, we derive a result which strengthens substantially the well-known theorem on set systems with k-wise L-intersections by Füredi and Sudakov [J. Combin. Theory, Ser. A, 105, 143–159 (2004)]. We will also derive similar results on L-intersecting families of subspaces of an n-dimensional vector space over a finite field F q , where q is a prime power.
Link to Published Version
Liu, J. Q., Zhang, S. G., & Xiao, J. M. (2018). A common generalization to theorems on set systems with L-intersections. Acta Mathematica Sinica, English Series, 34(7), 1087–1100. https://doi.org/10.1007/s10114-018-6577-0